MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LithoVue? Elite; Ureteroscope and Accessories, Flexible/Rigid

BOSTON SCIENTIFIC CORPORATION LithoVue? Elite; Ureteroscope and Accessories, Flexible/Rigid
Model Number M0067941000
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 is being used to capture the reportable event of aborted/cancelled procedure.Imdrf impact code f2301 is being used to capture the reportable event of additional device required.
 
Event or Problem Description
It was reported that, during a flexible ureteroscopy procedure, the physician found that the lithovue non-pressure ureteroscope shows problem with visual.Initial optics in the ureter were fine; however, once the scope was deflected into the kidney and a laser fiber was introduced, the monitor began flashing black and white in a strobe light.The problem persisted throughout the case.The physician was unable to visualize the kidney stone and aborted the procedure, placing a stent instead.The patient is expected to fully recover but will require a second surgery to complete stone treatment.
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 is being used to capture the reportable event of aborted/cancelled procedure.Imdrf impact code f2301 is being used to capture the reportable event of additional device required.Block h11: correction to field block h1: type of reportable event.
 
Event or Problem Description

Brand Name
LithoVue? Elite
Common Device Name
Ureteroscope and Accessories, Flexible/Rigid
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23584555
Report Number2124215-2025-84173
Device Sequence Number18491345
Product Code FGB
UDI-Device Identifier08714729997351
UDI-Public(01)08714729997351(17)260828(10)37321050
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K233645
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Model NumberM0067941000
Device Catalogue NumberM0067941000
Device Lot Number0037321050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer12/05/2025
08/26/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/31/2025
09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown